PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2009 | 7 | 2 | 224-229
Tytuł artykułu

A criterion of SNT(X) = {[X]} for hyperformal spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We will give a condition characterizing spaces X with SNT(X) = {[X]} which generalizes the corresponding result of McGibbon and Moller [8] for rational H-spaces.
Wydawca
Czasopismo
Rocznik
Tom
7
Numer
2
Strony
224-229
Opis fizyczny
Daty
wydano
2009-06-01
online
2009-05-24
Twórcy
autor
Bibliografia
  • [1] Duan H., Zhao X., The classification of cohomology endomorphisms of certain flag manifolds, Pacific J. Math., 2000, 192, 93–102 http://dx.doi.org/10.2140/pjm.2000.192.93[Crossref]
  • [2] Felix Y., Halperin S., Thomas J.-C., Rational homotopy theory, Graduate Texts in Mathematics 205, Springer-Verlag, New York, 2001
  • [3] Glover H.H., Mislin G., On the genus of generalized flag manifolds, Enseign. Math. (2), 1982, 27, 211–219
  • [4] Gray B.I., Spaces of the same n-type, for all n, Topology, 1966, 5, 241–243 http://dx.doi.org/10.1016/0040-9383(66)90008-5[Crossref]
  • [5] Hilton P., Mislin G., Roitberg J., Homotopical localization, Proc. London Math. Soc. (3), 1973, 26, 693–706 http://dx.doi.org/10.1112/plms/s3-26.4.693[Crossref]
  • [6] Jinsong N., A-phantom maps and spaces have the same (n,A)-type, PhD thesis, Mathematics Institute, Chinese Academy of Sciences, 1998
  • [7] Jinsong N., Natural mapping on groups of selfhomotopic equivalence of hyperformal spaces have finiteness, Journal of Suzhou University (natural science edition), 2005, 21 (in Chinese)
  • [8] McGibbon C.A., Møller J.M., On spaces with the same n-type for all n, Topology, 1992, 31, 177–201 http://dx.doi.org/10.1016/0040-9383(92)90069-T[Crossref]
  • [9] Smith S.B., Rational homotopy of the space of self-maps of complexes with finitely many homotopy groups, Trans. Amer. Math. Soc., 1994, 342, 895–915 http://dx.doi.org/10.2307/2154658[Crossref]
  • [10] Smith S.B., Postnikov sections of formal and hyperformal spaces, Proc. Amer. Math. Soc., 1994, 122, 893–903 http://dx.doi.org/10.2307/2160769[Crossref]
  • [11] Wilkerson C., Classification of spaces of the same n-type for all n, Proc. Amer. Math. Soc., 1976, 60, 279–285 http://dx.doi.org/10.2307/2041158[Crossref]
  • [12] Wilkerson C., Applications of minimal simplicial groups, Topology, 1976, 15, 111–130 http://dx.doi.org/10.1016/0040-9383(76)90001-X[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-009-0005-8
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.